# SDR FDEA201307101519

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 12,249 hours, 1,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP.   OPS CHECK  GOOD IAW MM 33-51-00-5.
